Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Genericity of the $K$-property for a class of transformations

Authors: Zbigniew S. Kowalski and Pierre Liardet
Journal: Proc. Amer. Math. Soc. 128 (2000), 2981-2988
MSC (2000): Primary 28D05; Secondary 11K99
Published electronically: April 28, 2000
MathSciNet review: 1707154
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We exhibit a class of skew products over Bernoulli shifts for which the $K$-property is generic.

References [Enhancements On Off] (What's this?)

  • [KuNi] L. Kuipers and H. Niederreiter, Uniform Distribution of Sequences (J. Wiley, New York, ed.), 1974. MR 54:7415
  • [KaKoLi] B. Kaminski, Z. S. Kowalski and P. Liardet, On extremal and perfect $\sigma $-algebras for $Z^{d}$-actions on a Lebesgue space, Studia Math. 124 (2) (1997), 173-178. MR 98h:28011
  • [Ko1] Z. S. Kowalski, Stationary perturbations based on Bernoulli process, Studia Math. 97 (1) (1990), 53-57. MR 92b:28021
  • [Ko2] Z. S. Kowalski, On mixing generalized skew products, in Ergodic theory and related topic III, Lecture Notes in Math., No 1514 (Springer-Verlag, Berlin, ed.), 1992, pp. 128-130. CMP 92:17
  • [Ko3] Z. S. Kowalski, The exactness of generalized skew products, Osaka J. Math. 36 (1993), 57-61. MR 94a:28032
  • [Me] I. Meilijson, Mixing properties of a class of skew products, Israel J. Math. 19 (1974), 266-270. MR 51:8374
  • [Pa] W. Parry, Automorphisms of the Bernoulli endomorphism and a class of skew-products, Ergodic theory and dynamical systems 16 (1996), 519-530. MR 97h:28006
  • [Qu] M. Queffélec, Substitution dynamical sytems, spectral analysis, Lecture Notes in Math., No 1294 (Springer-Verlag, ed.), 1987. MR 89g:54094
  • [Ru] D. Rudolph, Classifying isometric extensions of a Bernoulli shift, Journal d'Analyse Mathematique 34 (1978), 36-60. MR 80g:28020

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 28D05, 11K99

Retrieve articles in all journals with MSC (2000): 28D05, 11K99

Additional Information

Zbigniew S. Kowalski
Affiliation: Institute of Mathematics, Wrocław University of Technology, Wybrzeże St. Wyspiańskiego 27, 50–370 Wrocław, Poland

Pierre Liardet
Affiliation: Université de Provence, CMI, 39 rue Joliot-Curie, F-13453 Marseille cedex 13, France

Received by editor(s): December 1, 1998
Published electronically: April 28, 2000
Additional Notes: The first author was supported by KBN Grant 2 P03A 039 15 1998-2001. The second author was supported by MESRI
Communicated by: Michael Handel
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society